Behnke, Jerzy M. (1991) Pathology. In: Hookworm infections. Human parasitic diseases (4). Elsevier, Amsterdam, London, pp. 51-91. ISBN 0444812431

Full text not available from this repository.
Item Type: Book Section
Additional Information: “This article was published in Human Parasitic Diseses. Volume 4, Hookworm Infections. Behnke J.M., Pathology, Pages Nos 51-91, Copyright Elsevier(1991)”.
Schools/Departments: University of Nottingham, UK > Faculty of Medicine and Health Sciences > School of Life Sciences > School of Biology
Depositing User: Behnke, Professor Jerzy M.
Date Deposited: 11 Nov 2009 14:14
Last Modified: 04 May 2020 20:33

Actions (Archive Staff Only)

Edit View Edit View